Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bruised knees from airbags in a car accident, pain in the legs. What to do?

I was in a car accident 4 weeks ago. The knee bolster airbag deployed. I was wearing a skirt and nylons. The airbag caused extensive bruising from my knees to my ankles, all along the front of both legs. The bruising is not gone, but both legs still hurt, the big muscle that goes along the outside of my calf . What can I do?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for your query.
As you had accident and hurt your legs, it is obvious you have damaged your muscles and bones. You can take over the counter analgesics to relieve pain and ice packing may also help you. It takes time to heal a tissue.
You are advised to visit a doctor and perform x-ray and physical examination to rule out any fracture,muscle or tendon tear.
Hope it helps.
Wishing you speedy recovery.
Take Care!
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor